# SDR SWAA2025081804436

- Difficulty date: August 13, 2025
- Submitted: August 18, 2025
- Operation: Air carrier
- Aircraft: N8939Q
- Make and model: Boeing 737-8
- Aircraft serial: 42585
- Aircraft time: 1,894 hours, 1,012 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Tube
- Condition: Unreliable
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

IAS UNRELIABLE. FO SIDE 30-40 KNOTS LOW.  R&R F/O PITOT PROBE PER AMM 34-11-01
